# SDR WTAA980009

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120271
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 4358XV3
- Condition: Delaminated
- Location: Nose
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAT - EN ROUTE FAT TO MRY, WEATHER RADAR REPORTED PAINTING FALSE RETURNS.  WEATHER CONDITIONS EN ROUTE REQUIRED AIRCRAFT TO RETURN TO STATION.  MAINTENANCE REPLACED RADOME ASSEMBLY.  WEATHER RADAR OPERATIONAL CHECK NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
